MathSciNet Relay Station
MathSciNet bibliographic data
MR1460599 14B05 (14E15 32S45)
Gonzalez-Sprinberg, Gérard; Lejeune-Jalabert, Monique Families of smooth curves on surface singularities and wedges. Ann. Polon. Math. 67 (1997), no. 2, 179–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement